Alert archive / Virginia / Frost Advisories in 2012
Frost Advisory 4, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at Apr 7, 2012, 2:53 PM EDT for 19 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia. It took effect at Apr 8, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 2:53 PM EDT (18:53 UTC)
- In effect from
- Apr 8, 2012, 2:00 AM EDT
- Expired
- Apr 8, 2012, 8:33 AM EDT
- In force
- 7 hr
- Issued by
- NWS Blacksburg, VA
All 22 counties
Alleghany County, VA, Bath County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Montgomery County, VA, Pulaski County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 40 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WWUS71 KRNK 071853 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 253 PM EDT SAT APR 7 2012 ...PATCHY TO WIDESPREAD FROST WITH ISOLATED FREEZING TEMPERATURES EXPECTED AGAIN LATE TONIGHT UNTIL SHORTLY AFTER DAYBREAK ON SUNDAY... .A LARGE AREA OF HIGH PRESSURE AT THE SURFACE WILL LINGER OVER THE MID APPALACHIAN AND MID ATLANTIC REGION TONIGHT. THE COMBINATION OF MOSTLY CLEAR SKIES...VERY DRY AIR...AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL RAPIDLY BACK TO NEAR THE FREEZING MARK BEFORE DAYBREAK IN MANY AREAS...ESPECIALLY IN THE DEEPER MOUNTAIN VALLEYS. VAZ007-009>014-016>020-023-024-WVZ042>045-080300- /O.NEW.KRNK.FR.Y.0004.120408T0600Z-120408T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD- CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...FINCASTLE...LEXINGTON...BUENA VISTA...BLUEFIELD... FLAT TOP...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO... RAINELLE 253 PM EDT SAT APR 7 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...MUCH OF SOUTHWESTERN VIRGINIA...INCLUDING THE MOUNTAIN EMPIRE NORTH THROUGH THE NEW RIVER VALLEY INTO THE ALLEGHANY HIGHLANDS...AND WEST INTO ALL OF SOUTHEASTERN WEST VIRGINIA. * HAZARDS...AREAS OF FROST WITH ISOLATED FREEZING TEMPERATURES. * TEMPERATURES...LOWER TO MID 30S WITH SOME ISOLATED SUB FREEZING TEMPERATURES POSSIBLE IN THE DEEPER MOUNTAIN VALLEYS. * TIMING...DURING THE EARLY MORNING HOURS UNTIL SHORTLY AFTER DAYBREAK ON SUNDAY. * IMPACTS...SPOTTY DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WERT
2 follow-up statements
050 WWUS71 KRNK 080211 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1011 PM EDT SAT APR 7 2012 ...PATCHY TO WIDESPREAD FROST WITH ISOLATED FREEZING TEMPERATURES EXPECTED AGAIN LATE TONIGHT UNTIL SHORTLY AFTER DAYBREAK ON SUNDAY... .A LARGE AREA OF HIGH PRESSURE AT THE SURFACE WILL LINGER OVER THE MID APPALACHIAN AND MID ATLANTIC REGION TONIGHT. THE COMBINATION OF MOSTLY CLEAR SKIES...VERY DRY AIR...AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL RAPIDLY BACK TO NEAR THE FREEZING MARK BEFORE DAYBREAK IN MANY AREAS...ESPECIALLY IN THE DEEPER MOUNTAIN VALLEYS. TEMPERATURES TONIGHT MAY BE A DEGREE OR TWO WARMER THAN OBSERVED SATURDAY MORNING...HOWEVER LIGHT OR CALM WINDS WILL STILL PRMOTE FROST...ESPECIALLY IN SHELTERED...LOW-LYING...PROTECTED AREAS. VAZ007-009>014-016>020-023-024-WVZ042>045-081300- /O.CON.KRNK.FR.Y.0004.120408T0600Z-120408T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD- CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...FINCASTLE...LEXINGTON...BUENA VISTA...BLUEFIELD... FLAT TOP...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO... RAINELLE 1011 PM EDT SAT APR 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...MUCH OF SOUTHWESTERN VIRGINIA...INCLUDING THE MOUNTAIN EMPIRE NORTH THROUGH THE NEW RIVER VALLEY INTO THE ALLEGHANY HIGHLANDS...AND WEST INTO ALL OF SOUTHEASTERN WEST VIRGINIA. * HAZARDS...AREAS OF FROST WITH ISOLATED FREEZING TEMPERATURES. * TEMPERATURES...LOWER TO MID 30S WITH SOME ISOLATED SUB FREEZING TEMPERATURES POSSIBLE IN THE DEEPER MOUNTAIN VALLEYS. * TIMING...DURING THE EARLY MORNING HOURS UNTIL SHORTLY AFTER DAYBREAK ON SUNDAY. * IMPACTS...SPOTTY DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
113 WWUS71 KRNK 081233 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 833 AM EDT SUN APR 8 2012 .THE THREAT FOR FROST HAS ENDED OVER THE AREA THIS MORNING. VAZ007-009>014-016>020-023-024-WVZ042>045-081345- /O.CAN.KRNK.FR.Y.0004.000000T0000Z-120408T1300Z/ TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD- CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... PEARISBURG...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG... GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...FINCASTLE...LEXINGTON...BUENA VISTA...BLUEFIELD... FLAT TOP...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO... RAINELLE 833 AM EDT SUN APR 8 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE FROST ADVISORY. ARRIVAL OF CLOUDS...ONSET OF DAYTIME HEATING...AND INCREASING MIXING WINDS HAS HELPED TO LIFT TEMPERATURES ABOVE FREEZING. THE THREAT FOR FROST HAS ENDED OVER THE AREA. $$ WERT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Apr 7, 1:52 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 7, 1:52 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 152 PM EDT SAT APR 7 2012 .SYNOPSIS... AN AREA OF HIGH PRESSURE BUILDING OVER OUR AREA TODAY WILL MOVE SOUTHEAST TONIGHT AND EARLY SUNDAY. THIS WILL KEEP DRY WEATHER IN PLACE THROUGH SATURDAY NIGHT. A FAST MOVING DRY COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE REGION LATER SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1000 AM EDT SATURDAY... AFTER A COLD MORNING START WITH WIDESPREAD FROST AND FREEZING CONDITIONS...TEMPERATURES ARE REBOUNDING RAPIDLY UNDER FULL SUNSHINE. NO SUB-FREEZING TEMPERATURES WERE EVIDENT AT ANY MESO- NET SITE AS OF 950 AM EDT...SO CANCELED THE FROST ADVISORY/FREEZE WARNING ACCORDINGLY. OTHERWISE...MADE A FEW TWEAKS TO HOURLY TEMPERATURES AND DEW POINTS FOR THE REST OF THE MORNING INTO EARLY AFTERNOON TO REFLECT LATEST AND ANTICIPATED HOURLY TRENDS...BUT LEFT REST OF AFTERNOON GRIDS MAINLY UNCHANGED. DAYTIME HIGHS STILL EXPECTED TO REACH INTO THE 60S IN MOST LOCATIONS...WITH EXCEPTION BEING OVER THE HIGHEST TERRAIN AND ACROSS THE PIEDMONT... WHERE HIGHS WILL BE IN THE MID 50S AND NEAR 70...RESPECTIVELY. AS OF 230 AM EDT SATURDAY... PRE-DAWN TEMPERATURES HAVE NOT COOLED AS RAPIDLY AS EXPECTED...AS KFCX VWP SHOWS 5-10KTS OF WIND JUST OFF THE SURFACE KEEPING ATMOSPHERE MIXED ENOUGH TO PREVENT DECOUPLING...ESPECIALLY ON THE RIDGES. HOWEVER...WITH SEVERAL MESONET SITES IN THE VALLEYS REPORTING TEMPERATURES IN THE 30S...WILL CONTINUE FROST/FREEZE PRODUCTS THIS MORNING. THE RNK FORECAST AREA WILL REMAIN UNDER A DEEP AND DRY NORTHWEST FLOW THROUGH THE DAY. 00Z RNK SOUNDING SHOWED A VERY DRY AIR MASS IN PLACE WITH THE PWAT AT 0.17 INCHES. AS THE DRY AIR MIXES DOWN TODAY...MINIMUM RH VALUES WILL EASILY FALL INTO THE TEENS FOR MOST AREAS. WITH FUEL MOISTURES FAIRLY DRY IN THE EAST WILL CONTINUE TO HIGHEST THE THREAT FOR HIGH FIRE DANGER IN THE EAST. LEANED TOWARD THE WARMER GFS MOS FOR HIGHS TODAY WITH DOWNSLOPING WINDS AND HIGHER 1000-850MB THICKNESSES. PLUS...GUIDANCE HAS SHOW A COOL BIAS OVER THE PAST COUPLE OF DAYS. FOR TONIGHT...SHORT AND MEDIUM RANGE MODELS AGREE THAT WEAK SHORTWAVE EMBEDDED IN THE UPPER LEVEL NORTHWEST FLOW MOVES OVER OUR AREA BRINGING HIGH CLOUDS. THE CLOUDS PLUS 925MB WINDS FORECAST TO BE 5-15KTS SHOULD PREVENT WIDESPREAD FROST...WITH ONLY PATCHY FROST EXPECTED IN THE DEEPEST VALLEYS. && .SHORT TERM /SUNDAY THROUGH MONDAY/... AS OF 230 AM EDT SATURDAY... A WEAK COLD FRONT WILL PASS THRU THE REGION SUNDAY WITH LIMITED MOISTURE BUT INCREASING WESTERLY WINDS AS MIXING ENHANCES WITH THE FROPA LATER SUNDAY. COULD SEE A BRIEF LIGHT SHOWER OR SPRINKLE FAR NORTHWEST ON SUNDAY AFTERNOON...OTHERWISE KEEPING IT MOSTLY DRY INTO SUNDAY NIGHT GIVEN DEEP WESTERLY FLOW. WARM ADVECTION/STRONG DOWNSLOPE AHEAD OF THE BOUNDARY SHOULD PUSH HIGH TEMPERATURES BACK ABOVE 70 DEGREES IN THE EAST SUNDAY AND INTO THE MID/UPPER 60S WEST. HIGH PRESSURE BRIEFLY SETTLES IN BEHIND THE FRONT SUNDAY NIGHT AHEAD OF ANOTHER COLD FRONTAL BOUNDARY THAT SHOULD REACH THE WESTERN SLOPES LATE MONDAY. SUNDAY NIGHT WILL BE A LITTLE WARMER WITH LOW TEMPERATURES FROM THE MID 30S IN THE NORTHWEST TO THE LOWER 40S IN SOUTHSIDE. ANOTHER WEAK COLD FRONT ARRIVES ON MONDAY WITH LIMITED MOISTURE. THERE MAY BE ENOUGH RH GIVEN THE CLOSER PROXIMITY OF THE DIGGING 5H COLD POOL TO THE NORTH TO SQUEEZE OUT A FEW UPSLOPE SHOWERS FAR NORTHWEST. KEPT THE CHANCE POPS OF SHOWERS LATE MONDAY ACROSS THE WEST...OTHERWISE EXPECT A PARTLY SUNNY AND BREEZY AFTERNOON. PLAYED HIGH TEMPERATURES MONDAY FROM THE THE UPPER 50S IN THE WEST TO AROUND 70 IN THE SOUTHEAST. A FEW SHOWERS ARE POSSIBLE ALONG THE 850 MB TROF THAT WILL USHER IN THE COLDEST AIR LATER MONDAY NIGHT INTO TUESDAY ON GUSTY NW WINDS. LOW TEMPERATURES MONDAY NIGHT WILL RANGE FROM THE LOWER 30S IN THE NORTHWEST TO THE MID 40S IN THE PIEDMONT. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS OF 130 PM EDT FRIDAY... BELOW NORMAL TEMP SCENARIO TO CONTINUE THRU THE PERIOD AS A CLOSED UPPER LOW OVER ERN CANADA EVOLVES INTO A RATHER DEEP ERN 5H TROF WITH PERSISTENT NW FLOW FOR MUCH OF THE WEEK. A DRIER BUT COOL MID WEEK EXPECTED AS STRONG CANADIAN HIGH PRESSURE ELONGATES SE INTO THE AREA FROM THE NRN PLAINS. THIS WILL LIKELY SET THE STAGE FOR MORE OVERNIGHT FREEZE POTENTIAL ESPCLY MOUNTAINS AND PERHAPS FROST OUT EAST BY EARLY WED AND AGAIN WED NIGHT PENDING HOW MUCH WIND GRADIENT REMAINS. WILL FOLLOW CLOSE TO THE LATEST ENSEMBLE TEMPS WHICH PUTS LOWS IN THE 20S TO LOWER 30S WEST AND 30S ELSW BOTH TUE/WED NIGHTS...WITH HIGHS AROUND 60 SE TO 50S MOUNTAINS EXCEPT ONLY 40S AT ELEVATION. THUS WILL KEEP MENTION IN THE HWO ABOUT ADDED FROST/FREEZE POTENTIAL NEXT WEEK. FLOW LOOKS TO BECOME MORE ZONAL LATE IN THE WEEK ALLOWING ENERGY SPILLING EAST OUT OF THE CENTRAL ROCKIES TO DEVELOP A SFC WAVE THAT MAY ZIP OUT OF THE SRN PLAINS AND ACROSS THE SE STATES ON FRIDAY. THIS BEST REFLECTED BY THE OVERNIGHT ECMWF WHICH WOULD PUT A SWATH OF CHILLY -RA ACROSS THE SOUTH AND WEST THU NIGHT AND FRIDAY. HOWEVER DEGREE ON INTERACTION WITH THE ADDED S/W TROFFINESS SWINGING AROUND THE NRN STREAM UPPER SYSTEM WILL BE KEY IN HOW FAR NORTH PRECIP MAKES IT SO ONLY GOING TO INTRO A 20/30 POP FOR BOTH FEATURES THU-FRI FOR NOW. OTRW TEMPS TO REMAIN COOL AND COULD BE QUITE CHILLY ON FRIDAY WITH RAIN MOVING IN EARLY...POSSIBLY KEEPING HIGHS ONLY IN THE 40S AT BEST SW AND MAINLY 50S ELSW. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 150 PM EDT SATURDAY... SURFACE HIGH PRESSURE WILL MAINTAIN VFR WEATHER WITH NO FLIGHT RESTRICTIONS FOR THE REST OF TODAY INTO TONIGHT. A WEAK WEATHER DISTURBANCE AND ASSOCIATED COOL FRONT WILL SWEEP EAST THROUGH THE AREA ON SUNDAY...BUT WILL ONLY BE ACCOMPANIED BY SCATTERED TO BROKEN MID AND HIGH LEVEL CLOUDS. THE NEXT OPPORTUNITY FOR SUB-VFR CONDITIONS WILL BE MONDAY NIGHT INTO POSSIBLY THE MID WEEK PERIOD...AS ADDITIONAL COOL FRONTS WITH BETTER LOW LEVEL MOISTURE PUSH SOUTHEAST THROUGH THE AREA... SETTING THE STAGE FOR A PROLONGED UPSLOPING EVENT ACROSS THE WESTERN FLANKS OF THE APPALACHIANS. && .FIRE WEATHER... AS OF 245 AM EDT SATURDAY... WITH RH VALUES EXPECTED TO FALL INTO THE TEENS FOR MUCH OF THE AREA TODAY...AND FUEL MOISTURES RUNNING AT 9 PERCENT IN MARLINTON WV WILL CONTINUE THE SPS/FIRE DANGER STATEMENT FOR THE NORTHEAST AND EXPAND IT TO EAST OF THE BLUE RIDGE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PH NEAR TERM...PH/WERT SHORT TERM...KK LONG TERM...JH AVIATION...PH/WERT FIRE WEATHER...
Hazardous weather outlook, Apr 7, 10:24 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 1024 AM EDT SAT APR 7 2012 NCZ001-002-018-VAZ010>020-022>024-033>035-044>047-058-059-WVZ042>045- 081430- ASHE-ALLEGHANY NC-WATAUGA-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-GREENBRIER- 1024 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST MAY OCCUR IN THE DEEPER VALLEY LOCATIONS LATE SATURDAY NIGHT INTO EARLY SUNDAY. FREEZING TEMPERATURES OR FROST WILL ALSO BE POSSIBLE AGAIN BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009-081430- TAZEWELL-SMYTH- 1024 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING TEMPERATURES OR FROST WILL BE POSSIBLE AGAIN BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032-043-081430- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY- 1024 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WERT
Nearby
Frost Advisories in Virginia, 2012Frost Advisories in West Virginia, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.